VOL. 41 · NO. 1 | 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 41 (1), (1989)
No abstract available
Articles
Ki-ichiro Hashimoto, Harutaka Koseki
Tohoku Math. J. (2) 41 (1), 1-30, (1989) DOI: 10.2748/tmj/1178227865
KEYWORDS: 11E41
No abstract available
Hang-Chin Lai, Tsu Kung Chang
Tohoku Math. J. (2) 41 (1), 31-41, (1989) DOI: 10.2748/tmj/1178227866
KEYWORDS: 43A22, 46H25, 47B38
No abstract available
Gregory Kumar Sankaran
Tohoku Math. J. (2) 41 (1), 43-64, (1989) DOI: 10.2748/tmj/1178227867
KEYWORDS: 32C10, 32J99
No abstract available
Theodore Burton, László Hatvani
Tohoku Math. J. (2) 41 (1), 65-104, (1989) DOI: 10.2748/tmj/1178227868
KEYWORDS: 34K20
No abstract available
Yoshihiro Hamaya
Tohoku Math. J. (2) 41 (1), 105-116, (1989) DOI: 10.2748/tmj/1178227869
KEYWORDS: 45J05, 92A17
No abstract available
Kazuo Mukōyama
Tohoku Math. J. (2) 41 (1), 117-131, (1989) DOI: 10.2748/tmj/1178227870
KEYWORDS: 57S15
No abstract available
Ola Bratteli, George A. Elliott, David E. Evans, Akitaka Kishimoto
Tohoku Math. J. (2) 41 (1), 133-161, (1989) DOI: 10.2748/tmj/1178227871
KEYWORDS: 46L55
No abstract available
Domenico Perrone
Tohoku Math. J. (2) 41 (1), 163-170, (1989) DOI: 10.2748/tmj/1178227872
KEYWORDS: 53C15, 53C20
No abstract available
Back Matter
Tohoku Math. J. (2) 41 (1), (1989)
No abstract available
Back to Top